# SDR ASOA201101360

- Difficulty date: July 11, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,382 hours, 19,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9 FS 559+5 TO FS 559+48 HAS MINOR CORROSION AND SEVERAL GOUGES. REMOVED SEAT TRACK AT RBL 9 FS 559+5 TO FS 559+80.  LOCATED HOLES & DRILLED UP NEW SEAT TRACK IAW SRM 51-41-02 & 51-40-11.   TREATED, PRIMED & PAINTED SEAT TRACK IAW SRM 51-25-16.  INSTALLED NEW SERVICEABLE SEAT TRACKIAW AMM 53-01-11-400-802.   REPAIR IS CLASSIFIED AS A MINOR.
